Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 297, NWS Atlanta, GA

July 19, 2015Dodge County, Telfair County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2015, 6:55 PM EDT for Dodge County, Telfair County, Wilcox County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 6:55 PM EDT (22:55 UTC)
Expired
Jul 19, 2015, 7:45 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
808 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WUUS52 KFFC 192255
SVRFFC
GAC091-271-315-192345-
/O.NEW.KFFC.SV.W.0297.150719T2255Z-150719T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILCOX COUNTY IN CENTRAL GEORGIA...
  SOUTHWESTERN TELFAIR COUNTY IN CENTRAL GEORGIA...
  SOUTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA...

* UNTIL 745 PM EDT

* AT 654 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ABBEVILLE...
  MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ABBEVILLE...ROCHELLE...RHINE...PITTS...ANTIOCH CHURCH...DOUBLE
  RUN...CHINA HILL...TEMPERANCE...OWENSBORO...SEVILLE AND BROWNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3182 8315 3183 8315 3185 8318 3184 8321
      3185 8338 3185 8361 3198 8361 3204 8336
      3205 8322 3199 8315 3186 8306 3182 8308
TIME...MOT...LOC 2254Z 297DEG 44KT 3193 8330 

HAIL...1.00IN
WIND...60MPH
 
$$
KOVACIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:25 PM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jul 19, 2:25 PM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT SUN JUL 19 2015

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

THE PERSISTENT LEE SIDE TROUGH AND AMPLE MOISTURE WILL KEEP AFTERNOON
AND EVENING THUNDERSTORMS SCATTERED ACROSS THE CWA AGAIN MONDAY
AFTERNOON AND EVENING. WEAK SHORT WAVES WILL MOVE OUT OF THE MIDWEST
AND ACROSS THE SOUTHEAST ENHANCING LIFT MONDAY. WILL INCREASE POPS TO
HIGH CHANCE FOR MONDAY AFTERNOON. LOCAL BIAS TABLES INDICATE MAX
GUIDANCE TEMPS ARE RUNNING A FEW DEGREES TOO WARM AND HAVE LOWERED
GUIDANCE TEMPS. EVEN SO...HEAT INDICES PUT CENTRAL GA IN THE HEAT
ADVISORY CATEGORY FOR MONDAY AFTERNOON...JUST A LITTLE FURTHER NORTH
THAN TODAY.

17

.LONG TERM /TUESDAY THROUGH SUNDAY/...

MINIMAL CHANGES MADE IN THE EXTENDED FORECAST GRIDS THIS AFTERNOON.
MODEL TRENDS CONTINUE TO SUPPORT TEMPERATURES AT OR ABOVE SEASONAL
NORMALS AND SCATTERED...MAINLY DIURNAL...CONVECTION THROUGH THE
EXTENDED FORECAST PERIOD. PLEASE SEE THE PREVIOUS LONG TERM FORECAST
DISCUSSION BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION /MONDAY NIGHT THROUGH
SATURDAY/...

LONG TERM MODELS IN FAIRLY GOOD AGREEMENT...THE UPPER LEVEL RIDGE
FLATTENS AND RETREATS WESTWARD. AT THE SURFACE...A WEAK BOUNDARY
IS NOTED TRAVERSING THE FORECAST AREA TUESDAY INTO WEDNESDAY. BOTH
THE GFS AND ECMWF SHOW THE THICKNESS VALUES LOWERING ACROSS NORTH
GEORGIA...HOWEVER TEMPERATURES ARE STILL PROGGED IN THE LOWER TO MID
90S. PROXIMITY OF BOUNDARY AND WEAK UPPER LEVEL VORT MAXES WILL AID
IN DEVELOPMENT OF AFTERNOON AND EVENING CONVECTION WITH SCATTERED
SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY.

ATWELL

41

&&

.AVIATION...
18Z UPDATE...
CONVECTION HAS INITIATED ACROSS NORTH GA AND SHOULD SPREAD INTO
CENTRAL GA OVER THE AFTERNOON HOURS. ALL CONVECTION SHOULD
DISSIPATE AFTER SUNSET. OTHER THAN IN TSRA...VFR CONDITIONS SHOULD
PERSIST THROUGH THE FORECAST. WINDS WILL REMAIN WEST TO NORTHWEST
THROUGH THE FORECAST...GOING CALM OR NEAR CALM TONIGHT.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  96  75  97 /  50  50  40  30
ATLANTA         74  94  75  94 /  50  50  40  30
BLAIRSVILLE     68  90  69  89 /  50  50  40  30
CARTERSVILLE    69  94  70  94 /  50  50  40  30
COLUMBUS        75  97  76  95 /  50  50  40  30
GAINESVILLE     73  94  74  94 /  50  50  40  30
MACON           74  98  75  97 /  50  50  40  30
ROME            72  95  73  95 /  50  50  40  30
PEACHTREE CITY  72  94  73  95 /  50  50  40  30
VIDALIA         76  96  77  96 /  50  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS...
HOUSTON...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...
MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...
PEACH...PIKE...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

HEAT ADVISORY FROM 1 PM TO 7 PM EDT MONDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...PEACH...PIKE...PULASKI...
PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...17
LONG TERM....20
AVIATION...17
Hazardous weather outlook, Jul 19, 12:00 PM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT SUN JUL 19 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT INDICES IN PORTIONS OF NORTH AND CENTRAL GEORGIA WILL REACH OR
EXCEED 105 THIS AFTERNOON INTO THE EARLY EVENING...MAINLY ALONG AND
SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE TO WARRENTON. PLEASE
SEE THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. OTHERWISE...
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS EACH DAY. STRONG GUSTY WINDS...FREQUENT LIGHTNING AND
BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 19, 5:53 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     1 SE BUTLER             32.56N  84.24W
07/19/2015                   TAYLOR             GA   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER FFC1500559

BAKER
Special weather statement, Jul 19, 6:01 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT SUN JUL 19 2015

GAZ097-098-192245-
LAURENS GA-TREUTLEN GA-
601 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR LAURENS AND TREUTLEN COUNTIES
UNTIL 645 PM EDT...

AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RENTZ...OR 11 MILES SOUTH OF DUBLIN...MOVING
SOUTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND HEAVY
           RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DEXTER...CADWELL...RENTZ...CEDAR GROVE...BARNHILL AND LOWERY.

LAT...LON 3221 8297 3240 8312 3249 8292 3232 8264
      3230 8271 3228 8275
TIME...MOT...LOC 2201Z 310DEG 31KT 3238 8293

KOVACIK
Special weather statement, Jul 19, 6:16 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT SUN JUL 19 2015

GAZ104-106-192245-
SUMTER GA-CRISP GA-
616 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER AND CRISP COUNTIES UNTIL
645 PM EDT...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF DESOTO...OR 10 MILES WEST OF
CORDELE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND HEAVY
           RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COBB...GEORGIA VETERANS MEMORIAL ST PK...FORT EARLY AND RAINES.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8394 3186 8393 3188 8393
      3191 8392 3191 8403 3192 8404 3200 8393
      3182 8380 3181 8381
TIME...MOT...LOC 2216Z 323DEG 24KT 3191 8394

KOVACIK
Special weather statement, Jul 19, 6:23 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT SUN JUL 19 2015

GAZ107>109-192300-
DODGE GA-WILCOX GA-PULASKI GA-
623 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR DODGE...WILCOX AND PULASKI
COUNTIES UNTIL 700 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EASTMAN...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...UNION...GODWINSVILLE AND OCMULGEE BANKS.

LAT...LON 3225 8347 3229 8314 3214 8299 3203 8335
TIME...MOT...LOC 2223Z 320DEG 24KT 3221 8326

KOVACIK
Special weather statement, Jul 19, 6:34 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT SUN JUL 19 2015

GAZ106-108-192315-
CRISP GA-WILCOX GA-
634 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND WILCOX COUNTIES UNTIL
715 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CORDELE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND HEAVY
           RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...ARABI...DOUBLE RUN...HATLEY...WENONA...EAST CRISP AND
RAINES.

LAT...LON 3191 8389 3200 8370 3185 8346 3185 8361
      3180 8361 3180 8380
TIME...MOT...LOC 2234Z 319DEG 24KT 3190 8376

KOVACIK
Special weather statement, Jul 19, 6:46 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT SUN JUL 19 2015

GAZ097-098-111-112-192315-
WHEELER GA-MONTGOMERY GA-LAURENS GA-TREUTLEN GA-
646 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...MONTGOMERY...LAURENS
AND TREUTLEN COUNTIES UNTIL 715 PM EDT...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF SOPERTON...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOPERTON...TARRYTOWN...BARNHILL...LANDSBURG...LOTHAIR AND LOWERY.

LAT...LON 3231 8288 3236 8285 3241 8280 3240 8271
      3236 8252 3216 8272
TIME...MOT...LOC 2245Z 278DEG 26KT 3233 8273

KOVACIK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:34 PM EDTSpecial Weather StatementFFCDouglas, Paulding26 min
Jul 18, 8:47 PM EDTSpecial Weather StatementFFCGlascock28 min
Jul 19, 4:03 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more15 hr
Jul 19, 12:50 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 19, 1:32 PM EDTSpecial Weather StatementFFCCoweta28 min
Jul 19, 1:53 PM EDTSpecial Weather StatementFFCFayette37 min
Jul 19, 2:03 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more29 hr
Jul 19, 2:06 PM EDTSpecial Weather StatementFFCHenry24 min
Jul 19, 2:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Jul 19, 2:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jul 19, 2:37 PM EDTSpecial Weather StatementFFCHenry23 min
Jul 19, 2:46 PM EDTSpecial Weather StatementFFCDouglas29 min
Jul 19, 2:55 PM EDTSpecial Weather StatementFFCCarroll35 min
Jul 19, 2:57 PM EDTSpecial Weather StatementFFCButts33 min
Jul 19, 3:04 PM EDTSpecial Weather StatementFFCCoweta26 min
Jul 19, 3:07 PM EDTSpecial Weather StatementFFCFulton23 min
Jul 19, 3:31 PM EDTSpecial Weather StatementFFCPolk29 min
Jul 19, 4:14 PM EDTSpecial Weather StatementFFCGordon31 min
Jul 19, 4:17 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jul 19, 4:25 PM EDTSpecial Weather StatementFFCPaulding35 min
Jul 19, 4:36 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler24 min
Jul 19, 4:42 PM EDTSpecial Weather StatementFFCTaylor33 min
Jul 19, 4:48 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor42 min
Jul 19, 4:55 PM EDTSpecial Weather StatementFFCBartow35 min
Jul 19, 4:59 PM EDTSpecial Weather StatementFFCGreene, Morgan31 min
Jul 19, 5:05 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Treutlen, Wheeler25 min
Jul 19, 5:12 PM EDTSpecial Weather StatementFFCSumter33 min
Jul 19, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Jul 19, 5:32 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler43 min
Jul 19, 5:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens24 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCBleckley45 min
Jul 19, 5:50 PM EDTSpecial Weather StatementFFCSumter25 min
Jul 19, 5:55 PM EDTSevere Thunderstorm WarningFFCSumter35 min
Jul 19, 6:01 PM EDTSpecial Weather StatementFFCLaurens44 min
Jul 19, 6:16 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 19, 6:23 PM EDTSpecial Weather StatementFFCDodge37 min
Jul 19, 6:34 PM EDTSpecial Weather StatementFFCCrisp41 min
Jul 19, 6:46 PM EDTSpecial Weather StatementFFCTreutlen29 min
Jul 19, 6:50 PM EDTSevere Thunderstorm WarningFFCCrisp40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.